# SDR 390WL0002

- Difficulty date: March 28, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N390WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 57,362 hours, 44,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 21 Abc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY OVERHEAD LIGHT AT SEAT 21 ABC IS BROKEN.  PLACED OVERHEAD LIGHT ON MEL 33-15-3.  REPLACED BROKEN RETAINER ON LIGHT FIXTURE AND RETURNED LIGHT TO NORMAL.  OPS CHECKS GOOD.
